A note on the limiting behaviour of the occurrence times of a mixed Poisson process

Albrecht, Peter

Document Type: Article
Year of publication: 1983
The title of a journal, publication series: Advances in Applied Probability
Volume: 15
Issue number: 2
Page range: 460
Place of publication: Sheffield [u.a.]
Publishing house: Applied Probability Trust
ISSN: 0001-8678 , 1475-6064
Publication language: English
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht 1989-2021)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item